Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 1


Published
on

January 1, 2016


Pages

71-74


DOI

Article

The Evaluation of the Sums of More General Series by Bernstein Polynomials

Check for updates


Authors

Mehmet Acikgoz Affiliation:
Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
, Ilknur Koca Affiliation:
Department of Accounting and Financial Management, Seydikemer Applied Science School, Mug˘la Sitki Koc¸man University, Mug˘la, Turkey
and Serkan Araci* Affiliation:
Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey


Abstract

Let $n,k$ be the positive integer, and let $S_k(n)$ be the sums of the $k$-th power of positive integers up to $n$: $S_k(n) = \sum_{l=1}^n l^k$. By means of which we consider the evaluation of the sum of more general series by Bernstein polynomials. In addition, we show reality of our idea with some examples.


Keywords

Bernoulli numbers and polynomials, Bernstein polynomials, Sums of powers of integers


Citation

Acikgoz, M., Koca, I., & Araci, S. (2016). The evaluation of the sums of more general series by bernstein polynomials. Journal of Analysis & Number Theory, 4(1), 71–74. https://doi.org/10.18576/jant/040110

Published by: Engineering Journals

Engineering Journals Logo